Scholion.ai

Numerical inversion of a characteristic function

R. B. DAVIES

Biometrika · 1973 · Volume 60 · Issue 2

DOI: 10.1093/biomet/60.2.415

Abstract

SUMMARY A method is described for finding a bound on the error when a version of the usual characteristic function inversion formula is evaluated by numerical integration. The method is applied to the calculation of the distribution function of a quadratic form in normal random variables.

Enable JavaScript for citation tools and additional paper interactions.